Open Access
Translator Disclaimer
January, 1978 Asymptotic Distribution of an Estimator of the Boundary Parameter of an Unstable Process
M. M. Rao
Ann. Statist. 6(1): 185-190 (January, 1978). DOI: 10.1214/aos/1176344077

Abstract

The limit distribution of the least squares estimator $\hat{\alpha}$ of the parameter $\alpha$ of the first order stochastic difference equation, in the boundary case $|\alpha| = 1$, is presented. With this, the asymptotic distributional problem for any real $\alpha$ in the first order case is completely settled.

Citation

Download Citation

M. M. Rao. "Asymptotic Distribution of an Estimator of the Boundary Parameter of an Unstable Process." Ann. Statist. 6 (1) 185 - 190, January, 1978. https://doi.org/10.1214/aos/1176344077

Information

Published: January, 1978
First available in Project Euclid: 12 April 2007

zbMATH: 0378.62018
MathSciNet: MR458676
Digital Object Identifier: 10.1214/aos/1176344077

Subjects:
Primary: 62E20
Secondary: 60F05 , 62M10

Keywords: boundary parameter estimator , invariance principle , limit distribution , unstable process

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.6 • No. 1 • January, 1978
Back to Top